# SDR EE4Y2024100820977

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Silencer
- Condition: No Discrepancy
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CHECK AT AEM, A DENT WAS FOUND IN THE SILENCER RH SKIN P/N 170-50118-003 AT 26INCH FRON AFT EDGE. THE DENT IS OUT OF NEAR TO THE INTERNAL STRUCTURE AT P/N 170-50143-401 BAFFLE #5 LEVEL AND DIMENSIONS ARE: L= 2,059", W= 1,848" AND DEPTH= 0,099". AEM PROPOSED TO PERFORM AN EXTERNAL SKIN REPAIR.  PERFORMED PERMANENT REPAIR AT TAIL CONE, SILENCER SKIN SECTION, RH SIDE, BETWEEN X=37917 AND X=38057 IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20638-R00 REV.00 DATED AUG-09-24 AND EMBRAER TECHNICAL DISPOSITION ETD2017-190-075160 REV.A DATED SEP-05-17.  THIS IS A MAJOR REPAIR. INSPECTION INSTRUCTIONS: THERE IS NO CHANGE IN THE MAINTENANCE PLAN DUE TO THIS REPAIR INSTALLATION. AFTER THAT, THE INSPECTIONS MUST BE PERFORMED ACCORDING TO THE MRB-APENDIX A (ALI SECTION). DOCUMENTED ON COOPESA’S ITEM A1P145 21-77 AND ANAC FORM F200-06G (05.06) DATED SEP-05-17.
